# SDR SWIA201333224

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 34,652 hours, 32,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLING FUMES IN CABIN.  (FLT 2980)  INSPECTED APU ENCLOSURE.  BOTH AC PACKS HAVE NORMAL INDICATION WITH NO SIGNS OF OVERHEATING.  NO SMOKE SMELLS NOTED.
